# SDR ABXA2023042867

- Difficulty date: March 30, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 68,490 hours, 45,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK DENT ON FUSELAGE AT STA 361 BETWEEN S25L AND S26LWAS FOUND. SKIN DENT IS OUT OF LIMITS PER SRM 53-00-01 FIG. 101 DETAIL 3. THE DENT IS CLOSE TO IAI STC STRAP DOUBLER P/N: 368-53-11-60695-201 APRROX. .85” SEE FIGURE 1 SHEET 1 OF THIS EA. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. INSTRUCTIONS WERE PROVIDED FOR REPAIR ON ABX-REA-5315-64958-00
